数学系 您当前位置:首页  师资队伍  数学系
祝文壮
pictureEmail:
办公电话:
传真:
个人网站:
研究方向:
微分方程和动力系统
社会兼职:
发表文章及著作:

[1]Wenzhuang Zhu, Existence of homoclinic solutions for a class of second order systems, Nolinear Analysis,  75 (2012), 2455-2463

[2] Baifeng Liu,Wenzhuang Zhu,Leshun Xu, A KAM-type theorem for generalized Hamiltonian systems, Communications in Mathematical Research, 25(1) (2009),  37-52

[3] Wenzhuang Zhu,Baifeng Liu, Zhenxin Liu, The hyperbolic invariant tori of symplectic mappings, Nolinear Analysis,  68 (2008), 109-126

[4]Zhenxin Liu; Menglong Su, Wenzhuang Zh, A Note on Some Properties of Local Random Attractors, Northeast Math. J.,24(2) (2008), 163-172

[5]Wenzhuang zhu, Shuguan Ji, Baifeng Liu, The existence of periodic and almost periodic solutions of Logistic type equation,  Northeast Math. J.,23(4) (2007), 298-310

[6] Shaoyun Shi, Wenzhuang Zhu, Baifeng Liu, Non-existence of first integrals in Laurent polynomial for general semi-quasihomogeneous systems, Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 57 (2006),723-732

[7] Baifeng Liu,Wenzhuang Zhu,Zhenxin Liu,Persistence of lower-dimensional hyperbolic invariant tori for generalized Hamiltonian systems,Journal of Mathematical Analysis and Applications, 322 (2006), 251-275

 

南开大学 | 陈省身数学研究所 | 组合数学研究中心| 统计研究院
版权所有 南开大学数学科学学院 | 地址:天津市卫津路94号 | 邮编:300071| 电话:022-23504717